| Model Number |
620-2271511-01-66 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated defibrillator was unable to detect the attached electrodes.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.